MathSciNet Relay Station
MathSciNet bibliographic data
MR227253 (37 #2838) 18.20
Uchida, Kôji Remarks on Grothendieck rings. Tôhoku Math. J. (2) 19 1967 341–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement